# SDR DL76L081771

- Difficulty date: December 19, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 84,687 hours, 12,744 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RTB DUE TO CABIN AUTO PRESS CONTROLLER INOP.  PROBLEM OCCURRED AFTER AC WAS DEICED.  PERFORMED BIT ON         AUTO1 AND AUTO2 CABIN PRESS CONTROL UNIT BOTH FAULTED.  CONTROLLER PERFORMED, VERIFY NO FAULTS.  RESET BOTH CONTROLLERS, NO FAULTS, NO MSGS, NO HISTORY ON AUTO PRESS.  AC OK FOR SERVICE.
